Perturbed, entropy-based closure for radiative transfer

Frank, Martin (Corresponding author); Hauck, Cory D. (Corresponding author); Olbrant, Edgar (Corresponding author)

Springfield, Mo : AIMS, American Institute of Mathematical Sciences (2013)
Journal Article

In: Kinetic and related models
Volume: 6
Issue: 3
Page(s)/Article-Nr.: 557-587


  • Department of Mathematics [110000]
  • Computational Statistics Teaching and Research Area [115020]
  • Chair of Applied and Computational Mathematics [115010]